# SDR ASAA2013020993847

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,279 hours, 5,991 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL360, RT MAIN TANK WENT FROM 8.51 TO 8.13, THEN LATER 8.22 LT MAIN FROM 8.51 TO 8.94 CENTER WAS AR 14.74  TOTAL 31.9  ALL PUMPS ON 30 MIN LATER - RT MAIN 8.64  LM 8.94  CTR 13.77.  CW FIM 28-41 814 FQIS BITE CURRENT STATUS = NO PRESENT FAULTS & GROUND TEST = PASS. IAW SAME SUMPED MAIN TANKS - NO WATER, CONTAMINATION NOTED. FAULT INTERMITTENT.
